# SDR DALA2017092207026

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 57,642 hours, 21,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Contaminated
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST & WATER FROM THE NR 7 SLAT INBD.   REPLACED THE SLAT IAW AMM 27-81.
